# SDR SWIA200311979

- Difficulty date: May 14, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 10,102 hours, 9,351 cycles
- Engine: Ge CF34*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Amplifier
- Part number: 5071T98P02
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 MINUTES AFTER TAKEOFF THE RIGHT ENGINE ROLLED BACK AND WOULD NOT PRODUCE POWER.  TRIED TO RESTART, BUT RELIGHT FAILED.  RETURNED TO IAH.TROUBLESHOOTING SYSTEM DETERMINED THE RIGHT ENGINE N1 AMPLIFIER TO BE FAULTY.  SUPPLEMENTAL REPORT FORTHCOMING.  UPDATE: 5/20/03 SLC:  REMOVED AND REPLACED NR 2 RT AMPLIFIER IAW MM 73-21-03.  RUN RT ENGINE IAW MM 71-00-00.  OPS CHECK GOOD.
